Facebook Pixel
EmpowHER Guest

Can I get 2 periods in a time span of 1 month after taking plan b?

By Anonymous January 7, 2015 - 9:02am
Rate This

I had unprotected sex Dec. 6th, and took plan B the day after. Then I got my period Dec. 24-28 but it was rather light and now its January 7th and I went to the bathroom and I'm somewhat bleeding again but it's light. My usual period comes around the 23 and lasts 5 days.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us for advice.

This change in your menstrual cycle can be a result of taking Plan B. Some women report starting their periods earlier or later than normal, and menstrual flow is lighter or heavier than normal.

Please consult your gynecologist or primary care physician to confirm this.


January 7, 2015 - 9:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!